Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feeling tired and weak, nausea. High bilirubin levels. Had an open heart surgery in the past. Any suggestions?

I am a heart patient underwent open heart surgery 7 years back. I am a male aged 63 years. I am very tired and feel very weak. Unable to take my food and have vomiting sensation . My liver function test indicates my Bilirubin total is 2.1 Mg/dl and Bilirubin direct is 0.6 Mg/dl. Kindly advice me what should I do now ? Thanks
Asked On : Wed, 1 May 2013
Answers:  2 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
welcome to health care magic
Elevated bilirubin levels indicates that your liver is not functioning properly or it may elevate because of increased breakdown of red blood cells..
You didn't mention about other symptoms like pain in the abdomen..
it is unrelated to your previous heart surgery..
kindly consult physician and do all the liver function tests..and according to him do an ultrasound..
hope you get satisfies with my answer.
thank you
Answered: Thu, 2 May 2013
I find this answer helpful
General & Family Physician Dr. Anuj Dan's  Response

From your results it is obvious that you're bilirubin levels are higher than normal. There is a high chance that you are also showing signs of jaundice right now.

As such the main aim now will be to discover the reason for the elevated levels. An ultrasound would be one of the first diagnostic tests I would recommend, based on the findings of that we can decide what to do next.
There are other causes for high bilirubin levels, but to check the most obvious places first would be best, hence I recommend an ultrasound.

I hope this helped, feel free to ask me any follow up questions.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor